# SDR SWIA971573

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Engine: Pwa PW118B
- System (JASC): 3150 · Central Warning
- Part: Aural Warning
- Part number: 39948E2903
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT V' RECEIVED TRIPLE CHIME AND HIGH SPEED WARNING.  CONSULTED QRH, UNABLE TO SILENCE WARNING AND AURAL WARNING.  FINALLY SILENCED AT 150 KTS AIRSPEED AND FLAPS 25'.  RETURNED TO SAN.  REPLACED FO'S AIRSPEED INDICATOR.  PERFORMED CHECK OF HIGH SPEED AURAL WARNING SYSTEM.  OPS CHECK GOOD.
